Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 58, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 18, 2014, 6:31 PM CDT for Travis County, Williamson County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2014, 6:31 PM CDT (23:31 UTC)
- Expired
- Sep 18, 2014, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 50 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 6:39 PM CDT | FLASH FLOOD | 2 Sw Lakeway, TX | BOTH LANES OF HIGHLAND BLVD IN LAKEWAY CLOSED DUE TO HIGH WATER. |
| Sep 18, 7:21 PM CDT | FLASH FLOOD | 3 W Sunset Valley, TX | SEVERAL ROADS CLOSED DUE TO HIGH WATER... INCLUDING CITY STREETS NEAR ESCARPMENT BLVD AND HWY 290 AND AT 9100 BLOCK OF HWY 71 |
| Sep 18, 7:35 PM CDT | FLASH FLOOD | 1 Ssw Lakeway, TX | CITY OF LAKEWAY REPORTING SEVERAL CONDOS ON STONEY CREEK COVE ARE BEING EVACUATED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
615
WGUS54 KEWX 182331
FFWEWX
TXC453-491-190230-
/O.NEW.KEWX.FF.W.0058.140918T2331Z-140919T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
SOUTH CENTRAL WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 624 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THUNDERSTORMS ARE PRODUCING HEAVY RAINFALL RATES
SUFFICIENT TO PRODUCE FLASH FLOODING OVER MUCH OF AUSTIN AND
SURROUNDING SUBURBS. THE HEAVY RAINS RECEIVED EARLY THIS
MORNING WILL MAKE RAPID FLASH FLOODING POSSIBLE WITH THE
ADDITIONAL HEAVY RAINS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUSTIN
BERGSTROM INT AP...ROUND ROCK...CEDAR PARK...ANDERSON MILL...
WINDEMERE...TANGLEWOOD FOREST...PFLUGERVILLE... WEST LAKE
HILLS...ROLLINGWOOD...MANSFIELD DAM...MANOR...LAKEWAY...BEE CAVE
AND LEANDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3044 9736 3023 9748 3003 9771 3026 9804
3060 9790
$$1 follow-up statement
224
WGUS74 KEWX 190042
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
742 PM CDT THU SEP 18 2014
TXC453-491-190230-
/O.CON.KEWX.FF.W.0058.000000T0000Z-140919T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-WILLIAMSON TX-
742 PM CDT THU SEP 18 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTH
CENTRAL WILLIAMSON AND TRAVIS COUNTIES...
AT 740 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS
PRODUCING FLASH FLOODING OVER PARTS OF SOUTH AUSTIN. RAINFALL RATES
ARE EXPECTED TO FALL BELOW 1/2 INCH PER HOUR THROUGH 9 PM CDT...BUT
RUNOFF FROM EARLIER RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL LIKELY
BE PROLONGED WITH THE ADDITIONAL RAINS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDEMERE...
PFLUGERVILLE...MANSFIELD DAM...MANOR...LAKEWAY...ROUND ROCK...
LEANDER...CEDAR PARK AND ANDERSON MILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
&&
LAT...LON 3044 9736 3023 9749 3003 9771 3026 9804
3060 9790
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 6:27 PM CDT, 4 minutes earlier.
Area forecast discussion, Sep 18, 6:27 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 627 PM CDT THU SEP 18 2014 .AVIATION...THE PREVIOUS SET OF TAFS HAS BEEN ADJUSTED TO ACCOUNT FOR CONVECTION THAT IS DEVELOPING IN THE VICINITY OF AUS...SAT... AND SSF. OVERALL...EXPECT SHOWERS AND THUNDERSTORMS TO AFFECT THESE AERODROMES THROUGH THE NEXT FEW HOURS UNTIL CONDITIONS BECOME MORE QUIET AFTER MIDNIGHT. THE WEATHER PATTERN LOOKS A LITTLE DRIER FOR FRIDAY...AND THAT PREVIOUS TREND HAS BEEN KEPT FOR THESE TAFS. HOWEVER...FUTURE SHIFTS MAY NEED TO INCLUDE THE MENTION OF CONVECTION FOR THIS DAY. OVERALL...MVFR/VFR SHOULD DOMINATE THROUGH THE NEXT 24 TO 30 HOURS. VARYING CEILING AND CONVECTION TRENDS WILL QUITE LIKELY NECESSITATE AMENDMENTS FOR THE NEXT SEVERAL HOURS AND THROUGH TONIGHT. && .PREV DISCUSSION... /ISSUED 401 PM CDT THU SEP 18 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... THE OVERNIGHT RAINFALL EVENT LEFT SOME IMPRESSIVE PRECIPITATION TOTALS ACROSS PORTIONS OF SOUTH CENTRAL TEXAS. HARDEST HIT WERE WILLIAMSON...TRAVIS...NORTHERN HAYS AND NORTHERN BLANCO COUNTIES. THE HIGHEST RAINFALL TOTAL SO FAR HAS BEEN 7.1 INCHES FROM A COCORAHS OBSERVER IN WEST CENTRAL TRAVIS COUNTY. THERE WERE FAIRLY WIDESPREAD REPORTS OF 2 TO 4 INCHES ACROSS TRAVIS AND WILLIAMSON COUNTIES. SATELLITE TRENDS FROM THIS MORNING SHOW PRONOUNCED CLEARING ACROSS LOCATIONS GENERALLY EAST OF HIGHWAY 83. DAYTIME HEATING ALONG WITH A CONTINUED VERY MOIST ATMOSPHERE (PRECIPITABLE WATER VALUES FROM NEAR 1.9" WEST TO 2.25" EAST) HAVE ALLOWED ANOTHER ROUND OF CONVECTION TO DEVELOP THIS AFTERNOON. HI-RES MODELS SUGGEST AREAS ALONG AND NORTH OF HIGHWAY 71 STAND THE BEST SHOT AT ADDITIONAL PRECIPITATION THIS AFTERNOON AND INTO THE EVENING HOURS. BASED ON THE RECENT RAINFALL...EXPECTED ADDITIONAL RAINFALL AND THE DAY 1 EXCESSIVE RAINFALL OUTLOOK OF SLIGHT TO MODERATE...WE WILL CONTINUE A VERY GOOD CHANCE FOR PRECIPITATION FOR THE REST OF TODAY INTO TONIGHT. ELSEWHERE ACROSS THE REGION...THE LATEST HI-RES MODELS SUGGEST A GOOD CHANCE FOR RAIN ACROSS MOST AREAS...ESPECIALLY ALONG AND EAST OF A ROCKSPRINGS TO UVALDE TO PLEASANTON LINE. THE HI-RES ARW/NMM SHOW A MORE ORGANIZED AREA OF CONVECTION DROPPING SOUTH OUT OF WEST CENTRAL TEXAS INTO THE WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU OVERNIGHT. GIVEN GOOD AGREEMENT AMONG THE MODELS...WE HAVE OPTED TO INCREASE RAIN CHANCES SIGNIFICANTLY ACROSS THIS REGION. THE ATMOSPHERE REMAINS VERY MOIST AND CAN/T RULE OUT ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING CONCERNS OVERNIGHT. WITH THIS IN MIND... WE WILL EXTEND THE CURRENT FLASH FLOOD WATCH FOR THE HIGHWAY 71 CORRIDOR THROUGH 7 AM FRIDAY MORNING. WE WILL ALSO ADD COUNTIES ALONG AND NORTH OF A ROCKSPRINGS...UVALDE...SAN ANTONIO...GONZALES TO HALLETTSVILLE LINE. RAINFALL AMOUNTS WILL GENERALLY AVERAGE 1-3" WITH HIGHER AMOUNTS OF 3 TO 5". MOISTURE REMAINS INTACT ON FRIDAY AND WITH SUBTLE SHORTWAVE TROUGHS EMBEDDED IN THE NORTHWEST FLOW ALOFT... WE WILL INCREASE RAIN CHANCES TO 30% ALONG THE RIO GRANDE AND UP TO 50% GENERALLY NORTH OF I-10. LONG TERM (SATURDAY THROUGH THURSDAY)... ON SATURDAY...THE SHORT RANGE MODELS SUGGEST THE MID-LEVEL REMNANTS OF ODILE WILL GRADUALLY SLIDE EASTWARD INTO PORTIONS OF WEST CENTRAL AND CENTRAL TEXAS. ADDITIONAL SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE GIVEN PLENTY OF MOISTURE AND DAYTIME HEATING. THE REMNANTS OF ODILE EVENTUALLY MOVE EAST THROUGH EARLY NEXT WEEK. WE/LL CONTINUE TO MENTION A SLIGHT CHANCE OF SHOWERS AND STORMS THROUGH TUESDAY. THE MEDIUM RANGE MODELS HAVE TRENDED WITH A COLD FRONT NEXT WEEK AND GENERALLY SHOW LITTLE CHANGE IN AIR MASS ACROSS THE REGION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 90 72 89 73 / 70 50 30 30 20 AUSTIN BERGSTROM INTL AIRPORT 72 89 71 89 71 / 70 50 30 30 20 NEW BRAUNFELS MUNI AIRPORT 73 90 72 91 72 / 70 50 30 30 20 BURNET MUNI AIRPORT 71 88 72 88 72 / 70 50 30 30 20 DEL RIO INTL AIRPORT 76 89 75 88 75 / 40 30 30 30 30 GEORGETOWN MUNI AIRPORT 72 88 72 89 73 / 70 50 30 30 20 HONDO MUNI AIRPORT 73 91 72 91 73 / 60 40 30 30 30 SAN MARCOS MUNI AIRPORT 73 89 72 89 73 / 70 50 30 30 20 LA GRANGE - FAYETTE REGIONAL 73 90 72 89 74 / 70 50 30 30 20 SAN ANTONIO INTL AIRPORT 75 90 75 91 75 / 60 50 30 30 20 STINSON MUNI AIRPORT 75 91 74 92 75 / 60 50 30 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA...REAL... TRAVIS...UVALDE...WILLIAMSON. && MESOSCALE/AVIATION...TOMASELLI
Hazardous weather outlook, Sep 18, 5:00 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 PM CDT THU SEP 18 2014 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 PM CDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR BANDERA...BEXAR...BLANCO... CALDWELL...COMAL...EDWARDS...GILLESPIE...GONZALES...GUADALUPE... HAYS...KENDALL...KERR...LAVACA...MEDINA...REAL...AND UVALDE COUNTIES UNTIL 7 AM CDT FRIDAY. A MOIST TROPICAL AIRMASS WILL ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. LOCALLY HEAVY RAINFALL WITH HIGH RAIN RATES ARE POSSIBLE. ISOLATED RAINFALL TOTALS OF 3 TO 5 INCHES COULD LEAD TO URBAN FLOODING AND FLASH FLOODING... ESPECIALLY IN THE WATCH AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A MOIST TROPICAL AIRMASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS FRIDAY INTO SATURDAY. A THREAT FOR LOCALLY HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL PERSIST FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER... RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT RAINFALL AMOUNTS.
In the hours before
Local storm report, Sep 18, 4:43 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
443 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HEAVY RAIN 2 N JARRELL 30.85N 97.60W
09/18/2014 M1.45 INCH WILLIAMSON TX CO-OP OBSERVER
1.45 INCHES OF RAIN IN 30 MINUTES MEASURED BY CO-OP
OBSERVER.
&&
EVENT NUMBER EWX1400664
LJHSpecial weather statement, Sep 18, 4:45 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT THU SEP 18 2014
TXZ172-173-182245-
BURNET-WILLIAMSON-
445 PM CDT THU SEP 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET AND
WILLIAMSON COUNTIES UNTIL 545 PM CDT...
AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GRANGER...MOVING SOUTH AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TAYLOR...
GRANGER DAM...
HUTTO...
THRALL...
JONAH...
LANEPORT...
HOXIE...
WATERLOO...
HARE...
SANDOVAL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3103 9789 3091 9782 3088 9762 3075 9728
3070 9725 3046 9735 3068 9811 3104 9792
TIME...MOT...LOC 2145Z 340DEG 6KT 3068 9745
TOMASELLISpecial weather statement, Sep 18, 5:03 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
503 PM CDT THU SEP 18 2014
TXZ171-172-182300-
BURNET-LLANO-
503 PM CDT THU SEP 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR BURNET AND EASTERN LLANO COUNTIES
UNTIL 600 PM CDT...
AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BURNET...MOVING SOUTH AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KINGSLAND...
MARBLE FALLS...
GRANITE SHOALS...
MEADOWLAKES...
SUNRISE BEACH VILLAGE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3054 9820 3062 9862 3093 9863 3093 9843
3095 9846 3102 9846 3103 9844 3104 9792
TIME...MOT...LOC 2203Z 344DEG 6KT 3072 9824
TOMASELLISpecial weather statement, Sep 18, 5:39 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 539 PM CDT THU SEP 18 2014 TXZ171>173-190>192-182345- BLANCO-BURNET-HAYS-LLANO-TRAVIS-WILLIAMSON- 539 PM CDT THU SEP 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHERN BURNET...WESTERN WILLIAMSON...NORTHWESTERN TRAVIS...SOUTHEASTERN LLANO AND NORTHWESTERN HAYS COUNTIES UNTIL 645 PM CDT... AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR HORSESHOE BAY...OR 6 MILES SOUTHWEST OF MARBLE FALLS...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MARBLE FALLS... ROUND MOUNTAIN... OATMEAL... MEADOWLAKES... SANDY... SMITHWICK... LIBERTY HILL... HYE... CYPRESS MILL... SPICEWOOD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3023 9784 3023 9859 3078 9859 3078 9785 TIME...MOT...LOC 2239Z 323DEG 7KT 3053 9836 TOMASELLI
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:11 PM CDT | Special Weather Statement | EWX | Fayette | 94 min |
| Sep 17, 7:15 PM CDT | Areal Flood Advisory | EWX | Fayette | 105 min |
| Sep 17, 8:01 PM CDT | Flash Flood Warning | EWX | Fayette, Gonzales | 119 min |
| Sep 17, 9:37 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 17, 10:41 PM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| Sep 17, 10:52 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 2 hr |
| Sep 17, 11:35 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Sep 17, 11:42 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis, Williamson | 3 hr |
| Sep 17, 11:52 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 4 hr |
| Sep 18, 12:16 AM CDT | Special Weather Statement | EWX | Williamson | 74 min |
| Sep 18, 12:36 AM CDT | Special Weather Statement | EWX | Travis | 69 min |
| Sep 18, 1:07 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet | 113 min |
| Sep 18, 1:23 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Hays, Travis | 4 hr |
| Sep 18, 1:52 AM CDT | Special Weather Statement | EWX | Travis | 68 min |
| Sep 18, 2:19 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Sep 18, 2:34 AM CDT | Special Weather Statement | EWX | Hays | 56 min |
| Sep 18, 2:37 AM CDT | Areal Flood Advisory | EWX | Blanco | 113 min |
| Sep 18, 2:56 AM CDT | Special Weather Statement | EWX | Caldwell, Hays | 64 min |
| Sep 18, 3:20 AM CDT | Flash Flood Warning | EWX | Blanco | 3 hr |
| Sep 18, 4:03 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays | 117 min |
| Sep 18, 4:51 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Gonzales, Guadalupe | 2 hr |
| Sep 18, 4:56 AM CDT | River Flood Warning | EWX | Travis | 18 hr |
| Sep 18, 5:20 AM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis | 3 hr |
| Sep 18, 6:30 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 2 hr |
| Sep 18, 7:06 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 114 min |
| Sep 18, 4:23 PM CDT | Areal Flood Advisory | EWX | Williamson | 2 hr |
| Sep 18, 4:45 PM CDT | Special Weather Statement | EWX | Williamson | 60 min |
| Sep 18, 4:48 PM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Sep 18, 5:03 PM CDT | Special Weather Statement | EWX | Burnet | 57 min |
| Sep 18, 5:39 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Sep 18, 5:39 PM CDT | Special Weather Statement | EWX | Blanco | 66 min |
| Sep 18, 6:48 PM CDT | Special Weather Statement | EWX | Blanco, Hays, Travis | 57 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.